Prof. PIERPAOLO ESPOSITO

QualificaProfessore Ordinario
Settore Scientifico DisciplinareMAT/05
Telefono0657338231
Cellulare aziendale89062
Emailpierpaolo.esposito@uniroma3.it
IndirizzoLargo San Leonardo Murialdo 1
Struttura/Afferenza
  • Dipartimento di Matematica e Fisica
Altre informazioniSito web personale
Curriculum
Qualora le informazioni riportate a lato risultino assenti, incomplete o errate leggi le seguenti istruzioni
Per telefonare da un edificio dell'Ateneo all'altro SE il numero unico inizia con "06 5733xxxx" basta comporre le ultime quattro cifre del numero esteso.

Profilo INSEGNAMENTI Prodotti della ricerca Avvisi Ricevimento e materiale didattico

Contributo in Rivista

  • The quasi-linear Brezis-Nirenberg problem in low dimensions, ANGELONI, SABINA; ESPOSITO, PIERPAOLO, , 2023Link identifier #identifier_person_123712-1 Dettaglio
  • Isolated singularities for the n-Liouville equation, ESPOSITO, PIERPAOLO, , 2021Link identifier #identifier_person_169505-2 Dettaglio
  • Sign-Changing Solutions for Critical Equations with Hardy Potential, ESPOSITO, PIERPAOLO, , 2021Link identifier #identifier_person_22828-3 Dettaglio
  • On the mean field equation with variable intensities on pierced domains, ESPOSITO, PIERPAOLO, , 2020Link identifier #identifier_person_98081-4 Dettaglio
  • A classification result for the quasi-linear Liouville equation, ESPOSITO, PIERPAOLO, , 2018Link identifier #identifier_person_11985-5 Dettaglio
  • Equilibria of point-vortices on closed surfaces, ESPOSITO, PIERPAOLO, , 2017Link identifier #identifier_person_63996-6 Dettaglio
  • Non-topological condensates for the self-dual Chern-Simons-Higgs model, ESPOSITO, PIERPAOLO, , 2015Link identifier #identifier_person_75051-7 Dettaglio
  • On a quasilinear mean field equation with an exponential nonlinearity, ESPOSITO, PIERPAOLO; MORLANDO, FABRIZIO, , 2015Link identifier #identifier_person_76530-8 Dettaglio
  • Blowing-up solutions for the Yamabe equation, ESPOSITO, PIERPAOLO, , 2014Link identifier #identifier_person_139272-9 Dettaglio
  • Singular mean field equations on compact Riemann surfaces, ESPOSITO, PIERPAOLO, , 2014Link identifier #identifier_person_60101-10 Dettaglio
  • The effect of linear perturbations on the Yamabe problem, ESPOSITO, PIERPAOLO, , 2014Link identifier #identifier_person_56445-11 Dettaglio
  • Some remarks concerning symmetry-breaking for the Ginzburg–Landau equation, ESPOSITO, PIERPAOLO, , 2013Link identifier #identifier_person_188744-12 Dettaglio
  • Nondegeneracy of entire solutions of a singular Liouvillle equation, ESPOSITO, PIERPAOLO, , 2012Link identifier #identifier_person_149246-13 Dettaglio
  • Symmetries and blow-up phenomena for a Dirichlet problem with a large parameter, ESPOSITO, PIERPAOLO, , 2012Link identifier #identifier_person_61651-14 Dettaglio
  • Pointwise blow-up phenomena for a Dirichlet problem, ESPOSITO, PIERPAOLO, , 2011Link identifier #identifier_person_153636-15 Dettaglio
  • Spectral theory for linearized p-Laplace equations, ESPOSITO, PIERPAOLO, , 2011Link identifier #identifier_person_98482-16 Dettaglio
  • Regularity of extremal solutions in fourth order nonlinear eigenvalue problems on general domains, ESPOSITO, PIERPAOLO, , 2010Link identifier #identifier_person_78903-17 Dettaglio
  • The critical dimension for a fourth order elliptic problem with singular nonlinearity, ESPOSITO, PIERPAOLO, , 2010Link identifier #identifier_person_120959-18 Dettaglio
  • Two-dimensional Euler flows with concentrated vorticities, ESPOSITO, PIERPAOLO, , 2010Link identifier #identifier_person_148310-19 Dettaglio
  • Degenerate elliptic equations with singular nonlinearities, ESPOSITO, PIERPAOLO, , 2009Link identifier #identifier_person_120915-20 Dettaglio
  • Low dimensional instability for semilinear and quasilinear problems in R^N, ESPOSITO, PIERPAOLO, , 2009Link identifier #identifier_person_171442-21 Dettaglio
  • Non-simple blow-up solutions for the Neumann two-dimensional sinh-Gordon equation, ESPOSITO, PIERPAOLO, , 2009Link identifier #identifier_person_196707-22 Dettaglio
  • Compactness of a nonlinear eigenvalue problem with a singular nonlinearity, ESPOSITO, PIERPAOLO, , 2008Link identifier #identifier_person_106750-23 Dettaglio
  • Linear instability of entire solutions for a class of non-autonomouselliptic equations, ESPOSITO, PIERPAOLO, , 2008Link identifier #identifier_person_37095-24 Dettaglio
  • p-MEMS equation on the ball, ESPOSITO, PIERPAOLO, , 2008Link identifier #identifier_person_82776-25 Dettaglio
  • Uniqueness of solutions for an elliptic equation modeling MEMS, ESPOSITO, PIERPAOLO, , 2008Link identifier #identifier_person_21164-26 Dettaglio
  • Asymptotic behavior of radial solutions for a semilinear elliptic problem on an annulus through Morse index, ESPOSITO, PIERPAOLO, , 2007Link identifier #identifier_person_26057-27 Dettaglio
  • Compactness along the branch of semistable and unstable solutions for an elliptic problem with a singular nonlinearity, ESPOSITO, PIERPAOLO, , 2007Link identifier #identifier_person_173218-28 Dettaglio
  • Interior estimates for some semilinear elliptic problem with critical nonlinearity, ESPOSITO, PIERPAOLO, , 2007Link identifier #identifier_person_127207-29 Dettaglio
  • On the existence and profile of nodal solutions for a two-dimensional elliptic problem with large exponent in nonlinearity, ESPOSITO, PIERPAOLO, , 2007Link identifier #identifier_person_61277-30 Dettaglio
  • Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent, ESPOSITO, PIERPAOLO, , 2006Link identifier #identifier_person_136125-31 Dettaglio
  • Concentrating solutions for the Hénon equation in R^2, ESPOSITO, PIERPAOLO, , 2006Link identifier #identifier_person_77380-32 Dettaglio
  • Blowup solutions for a Liouville equation with singular data, ESPOSITO, PIERPAOLO, , 2005Link identifier #identifier_person_58286-33 Dettaglio
  • On the existence of blowing-up solutions for a mean field equation, ESPOSITO, PIERPAOLO, , 2005Link identifier #identifier_person_15152-34 Dettaglio
  • On some conjectures proposed by Haïm Brezis, ESPOSITO, PIERPAOLO, , 2004Link identifier #identifier_person_72814-35 Dettaglio
  • A prescribed scalar curvature-type equation: almost critical manifolds and multiple solutions, ESPOSITO, PIERPAOLO, , 2003Link identifier #identifier_person_181059-36 Dettaglio
  • Asymptotic behaviour of a thin insulation problem, ESPOSITO, PIERPAOLO, , 2003Link identifier #identifier_person_10989-37 Dettaglio
  • Mountain pass critical points for Paneitz-Branson operators, ESPOSITO, PIERPAOLO, , 2002Link identifier #identifier_person_15068-38 Dettaglio
  • Perturbations of Paneitz-Branson operators on S^n, ESPOSITO, PIERPAOLO, , 2002Link identifier #identifier_person_199779-39 Dettaglio
  • Uniqueness and multiplicity for perturbations of the Yamabe problem on S^n, ESPOSITO, PIERPAOLO, , 2000Link identifier #identifier_person_51770-40 Dettaglio

Libro

  • ESPOSITO, PIERPAOLO, Mathematical analysis of partial differential equations modeling electrostatic MEMS. COURANT LECTURE NOTES IN MATHEMATICS, vol. 20, pp. 1 318, 2010 Link identifier #identifier_person_41829-41Dettaglio

Contributo in volume e atti di convegno

  • ESPOSITO, PIERPAOLO, Blow-up solutions for linear perturbations of the Yamabe equation, TRENDS IN MATHEMATICS, issn 2297-0215, pp. 29 47, 2013 Link identifier #identifier_person_110252-42Dettaglio
  • ESPOSITO, PIERPAOLO, Blow up solutions for a Liouville equation with singular data, pp. 61 79, 2005 Link identifier #identifier_person_48356-43Dettaglio
  • ESPOSITO, PIERPAOLO, A nonlinear Lyapunov-Schmidt reduction and multiple solutions for some elliptic problem, pp. 107 116, 2003 Link identifier #identifier_person_29514-44Dettaglio